Alert archive / Georgia / River Flood Warnings in 2013

River Flood Warning 159, NWS Atlanta, GA

July 4, 2013Coweta County, Fayette County, Spalding County, Georgia

NWS Atlanta, GA issued this river flood warning at Jul 4, 2013, 9:43 AM EDT for Coweta County, Fayette County, Spalding County, Georgia. It was in force for 15 hr.

The area

The counties it named.

The facts

Issued
Jul 4, 2013, 9:43 AM EDT (13:43 UTC)
Expired
Jul 5, 2013, 12:56 AM EDT
In force
15 hr
Issued by
NWS Atlanta, GA
Flood severity
Minor

Counties Coweta County, GA, Fayette County, GA, Spalding County, GA

The radar

The Atlanta radar (KFFC), 5 km from the middle of the area, began a volume at 13:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Line Creek at Highway 85 near Senoia (LING1).

Action stage
8 ft
Minor stage
10 ft
Moderate stage
15 ft
Major stage
20 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02344700, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

504 
WGUS42 KFFC 041343
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
943 AM EDT THU JUL 4 2013

...THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING CREEK IN GEORGIA...

  LINE CREEK NEAR SENOIA AFFECTING COWETA...FAYETTE AND SPALDING 
  COUNTIES

.RECENT HEAVY RAINFALL HAS CAUSED SIGNIFICANT RUNOFF INTO STREAMS AND
RIVERS WHICH WILL CAUSE FLOODING IN SOME AREAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT
LIFE AND PROPERTY.

THE LATEST STAGE DATA WAS FURNISHED IN COOPERATION WITH THE UNITED 
STATES GEOLOGICAL SURVEY.

&&

GAC077-113-255-050343-
/O.NEW.KFFC.FL.W.0159.130704T1343Z-000000T0000Z/
/LING1.1.ER.130704T1315Z.130704T1315Z.000000T0000Z.NO/
943 AM EDT THU JUL 4 2013

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* FLOOD WARNING FOR 
  THE LINE CREEK NEAR SENOIA.
* FROM THIS MORNING UNTIL FURTHER NOTICE.
* AT 915 AM THURSDAY THE STAGE WAS 9.6 FEET...AND RISING.
* FLOOD STAGE IS 10 FEET. 
* AT 10 FEET...MINOR FLOODING OF THE NATURAL FLOOD PLAIN BEGINS 
  WHICH PRIMARILY AFFECTS AGRICULTURAL AND WOODED AREAS. A SMALL DIRT
  UTILITY ACCESS ROAD NEAR THE GEORGIA HIGHWAY 85 BRIDGE GOES 
  UNDERWATER.

$$
5 follow-up statements
357 
WGUS42 KFFC 041347 CCA
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
943 AM EDT THU JUL 4 2013

...THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING CREEK IN GEORGIA...

  LINE CREEK NEAR SENOIA AFFECTING COWETA...FAYETTE AND SPALDING 
  COUNTIES

.RECENT HEAVY RAINFALL HAS CAUSED SIGNIFICANT RUNOFF INTO STREAMS AND
RIVERS WHICH WILL CAUSE FLOODING IN SOME AREAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT
LIFE AND PROPERTY.

THE LATEST STAGE DATA WAS FURNISHED IN COOPERATION WITH THE UNITED 
STATES GEOLOGICAL SURVEY.

&&

GAC077-113-255-050343-
/O.COR.KFFC.FL.W.0159.130704T1343Z-000000T0000Z/
/LING1.1.ER.130704T1315Z.130704T1315Z.000000T0000Z.NO/
943 AM EDT THU JUL 4 2013

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* FLOOD WARNING FOR 
  THE LINE CREEK NEAR SENOIA.
* FROM THIS MORNING UNTIL FURTHER NOTICE.
* AT 915 AM THURSDAY THE STAGE WAS 9.6 FEET...AND RISING.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 10 FEET. 
* AT 10 FEET...MINOR FLOODING OF THE NATURAL FLOOD PLAIN BEGINS 
  WHICH PRIMARILY AFFECTS AGRICULTURAL AND WOODED AREAS. A SMALL DIRT
  UTILITY ACCESS ROAD NEAR THE GEORGIA HIGHWAY 85 BRIDGE GOES 
  UNDERWATER.

$$
644 
WGUS82 KFFC 041536
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1136 AM EDT THU JUL 4 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING CREEK IN GEORGIA...

  LINE CREEK NEAR SENOIA AFFECTING COWETA...FAYETTE AND SPALDING 
  COUNTIES 

GAC077-113-255-050536-
/O.CON.KFFC.FL.W.0159.000000T0000Z-000000T0000Z/
/LING1.1.ER.130704T1315Z.130704T1315Z.000000T0000Z.NO/
1136 AM EDT THU JUL 4 2013

THE FLOOD WARNING CONTINUES FOR
  THE LINE CREEK NEAR SENOIA.
* UNTIL FURTHER NOTICE. 
* AT 1115 AM THURSDAY THE STAGE WAS 10 FEET...AND RISING SLOWLY.
* MINOR FLOODING WILL CONTINUE. 
* FLOOD STAGE IS 10 FEET. 
* THE CREEK WILL RISE TO NEAR 10.2 FEET THIS AFTERNOON...THEN SLOWLY
FALL THIS EVENING.
* AT 10 FEET...MINOR FLOODING OF THE NATURAL FLOOD PLAIN BEGINS 
  WHICH PRIMARILY AFFECTS AGRICULTURAL AND WOODED AREAS. A SMALL DIRT
  UTILITY ACCESS ROAD NEAR THE GEORGIA HIGHWAY 85 BRIDGE GOES 
  UNDERWATER.

$$
558 
WGUS82 KFFC 042053
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
453 PM EDT THU JUL 4 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
  LINE CREEK NEAR SENOIA AFFECTING COWETA...FAYETTE AND SPALDING 
  COUNTIES 


GAC077-113-255-051053-
/O.CON.KFFC.FL.W.0159.000000T0000Z-000000T0000Z/
/LING1.1.ER.130704T1315Z.130704T2015Z.000000T0000Z.NO/
453 PM EDT THU JUL 4 2013

THE FLOOD WARNING CONTINUES FOR
  THE LINE CREEK NEAR SENOIA.
* UNTIL FURTHER NOTICE. 
* AT 445 PM THURSDAY THE STAGE WAS 10.3 FEET...AND NEARLY STEADY.
* MINOR FLOODING IS OCCURRING...AND MINOR FLOODING IS FORECAST TO 
  CONTINUE. 
* FLOOD STAGE IS 10 FEET. 
* UNLESS SIGNIFICANT ADDITIONAL HEAVY RAIN OCCURS...THE RIVER WILL REMAIN 
  NEARLY STEADY FOR THE NEXT FEW HOURS AND THEN WILL BEGIN TO SLOWLY 
  FALL BY THIS EVENING.
* AT 10 FEET...MINOR FLOODING OF THE NATURAL FLOOD PLAIN OCCURS WHICH 
  PRIMARILY AFFECTS AGRICULTURAL AND WOODLAND AREAS. A SMALL...DIRT 
  UTILITY ACCESS ROAD NEAR THE GEORGIA HIGHWAY 85 BRIDGE GOES 
  UNDERWATER.
280 
WGUS82 KFFC 050204
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1004 PM EDT THU JUL 4 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
 
  BIG CREEK NEAR ALPHARETTA AFFECTING FORSYTH AND FULTON COUNTIES 

  LINE CREEK NEAR SENOIA AFFECTING COWETA...FAYETTE AND SPALDING 
  COUNTIES 


GAC117-121-051604-
/O.EXT.KFFC.FL.W.0155.000000T0000Z-130706T1200Z/
/APHG1.1.ER.130703T0230Z.130705T0600Z.130706T0600Z.NO/
1004 PM EDT THU JUL 4 2013

...FLOOD WARNING EXTENDED UNTIL SATURDAY MORNING...THE FLOOD WARNING 
CONTINUES FOR THE BIG CREEK NEAR ALPHARETTA.
* UNTIL SATURDAY MORNING. 
* AT 9 PM THURSDAY THE STAGE WAS 7.8 FEET...AND 
  SLOWLY RISING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST TO CONTINUE. 
* FLOOD STAGE IS 7 FEET. 
* THE RIVER WILL CONTINUE RISING TO NEAR 8 FEET BY AFTER MIDNIGHT 
  TOMORROW. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY SATURDAY 
  MORNING.
* AT 8 FEET...MINOR FLOODING CONTINUES TO EXPAND FURTHER INTO THE 
  WOODLANDS AND FIELDS ALONG THE CREEK FROM NEAR CUMMING IN SOUTH 
  FORSYTH COUNTY TO ALPHARETTA AND ROSWELL IN NORTH FULTON COUNTY. 
  ADDITIONAL PORTIONS OF THE BIG CREEK GREENWAY HAVE MINOR FLOODING 
  WITH 1 TO 2 FEET OF WATER. MOST OF THE WALKING AND BIKING PATHS 
  WILL BE CLOSED...ESPECIALLY UPSTREAM AND DOWNSTREAM FROM THE GAGE 
  ON KIMBALL BRIDGE ROAD AND NEAR ROCK HILL PARK. PORTIONS OF THE 
  YMCA CAMPGROUND OFF PRESTON RIDGE ROAD WILL FLOOD.
  

$$

GAC077-113-255-051604-
/O.CON.KFFC.FL.W.0159.000000T0000Z-000000T0000Z/
/LING1.1.ER.130704T1315Z.130704T2015Z.000000T0000Z.NO/
1004 PM EDT THU JUL 4 2013

THE FLOOD WARNING CONTINUES FOR
  THE LINE CREEK NEAR SENOIA.
* UNTIL EARLY FRIDAY MORNING. 
* AT 9 PM THURSDAY THE STAGE WAS 10.1 FEET...AND FALLING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 10 FEET. 
* AT 10 FEET...MINOR FLOODING OF THE NATURAL FLOOD PLAIN BEGINS 
  WHICH PRIMARILY AFFECTS AGRICULTURAL AND WOODED AREAS. A SMALL DIRT
  UTILITY ACCESS ROAD NEAR THE GEORGIA HIGHWAY 85 BRIDGE GOES 
  UNDERWATER.
  

$$
771 
WGUS82 KFFC 050456
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1256 AM EDT FRI JUL 5 2013

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
GEORGIA...
 
  LINE CREEK NEAR SENOIA AFFECTING COWETA...FAYETTE AND SPALDING 
  COUNTIES

 
GAC077-113-255-050526-
/O.CAN.KFFC.FL.W.0159.000000T0000Z-130705T0456Z/
/LING1.1.ER.130704T1315Z.130704T2015Z.130705T0230Z.NO/
1256 AM EDT FRI JUL 5 2013

THE FLOOD WARNING IS CANCELLED FOR
  THE LINE CREEK NEAR SENOIA.
* THIS TAKES AFFECT IMMEDIATELY.
* AT 12 AM FRIDAY THE STAGE WAS 9.9 FEET...AND FALLING.
* FLOOD STAGE IS 10 FEET. 
* THE CREEK WILL CONTINUE TO FALL.
* AT 10 FEET...MINOR FLOODING OF THE NATURAL FLOOD PLAIN BEGINS 
  WHICH PRIMARILY AFFECTS AGRICULTURAL AND WOODED AREAS. A SMALL DIRT
  UTILITY ACCESS ROAD NEAR THE GEORGIA HIGHWAY 85 BRIDGE GOES 
  UNDERWATER.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 10.2 FEET ON DEC 19 2009.
  

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Jul 4, 7:10 AM EDT, 2 hours 33 minutes earlier.

Area forecast discussion, Jul 4, 7:10 AM EDT, 2 hours 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
710 AM EDT THU JUL 4 2013

.PREV DISCUSSION... /ISSUED 438 AM EDT THU JUL 4 2013/

SHORT TERM /TODAY THROUGH FRIDAY/...
CURRENT RADAR LOOP SHOWS SHOWERS AND ISOLATED THUNDERSTORMS
CONTINUING TO MOVE NORTHWARD ACROSS THE STATE. THESE SHOWERS ARE
VERY MOISTURE LADEN WITH PW VALUES THIS MORNING IN THE 1.8 TO 2
INCH RANGE. MOST LOCATIONS ACROSS THE STATE HAVE RECEIVED 1 TO 2
INCHES OF PRECIPITATION OVER THE PAST 24 HOURS. A FEW ISOLATED
LOCATIONS HAVE SEEN 4 TO ALMOST 5 INCHES. THIS WEATHER PATTERN IS
SHAPING UP TO BE A DANGEROUS FLOODING THREAT. AS FOR THE WEATHER
PATTERN...THE MAIN UPPER LEVEL TROUGH TO THE WEST IS IN A FIGHT
WITH THE BERMUDA HIGH TO THE EAST. THIS IS PUTTING GA IN A VERY
MOIST TROPICAL FLOW REGIME. GUIDANCE SUGGESTS THAT THIS WILL
CONTINUE THROUGH THE WEEKEND AS THE TROUGH AND RIDGE DO NOT MOVE
VERY MUCH. MOST PLACES ACROSS THE STATE WILL SEE AN ADDITIONAL 2 TO 4
INCHES OF RAIN WITH ISOLATED HIGHER AMOUNTS THROUGH THE BEGINNING
OF NEXT WEEK. BY SUN-MON OF NEXT WEEK THE TROUGH TO OUR WEST
STARTS TO DE- AMPLIFY AND MOVES NE AS THE HIGH JUST OFF THE
CAROLINA COAST BUILDS WEST. THIS SHOULD HELP TO ROTATE THE AXIS OF
DEEP MOISTURE MORE EAST TO WEST. IF THIS HAPPENS THAT PLUME OF
DEEP MOISTURE WILL LOOSE ITS SOURCE OF MOISTURE...THE GULF OF
MEXICO...AND THE HEAVY PRECIP SHOULD DIMINISH BY MON-TUE.

01

LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/...
LIMITED CHANGES MADE TO EXTENDED FORECAST DUE TO ONGOING WEATHER
AND FLOODING CONCERNS.

PREVIOUS DISCUSSION FROM 430 AM EDT WED JUL 3 2012
VERY LARGE AND STRONG UPPER LEVEL TROUGH IN PLACE JUST WEST OF THE
MISSISSIPPI RIVER VALLEY WILL CONTINUE TO CONTROL THE WEATHER
PATTERN THROUGH MOST OF THE EXTENDED. THIS RETROGRADING UPPER
TROUGH IS EXPECTED TO BE CENTERED OVER THE CENTRAL PLAINS STATES BY
THU NIGHT AS A STRENGTHENING UPPER HIGH MOVES ONSHORE THE MID
ATLANTIC COAST. THIS PATTERN WILL KEEP GA IN VERY MOIST SOUTHERLY
FLOW THROUGH THE WEEKEND. THE FORECAST MODELS ARE SHOWING A PLUME
OF RICH MONSOONAL LIKE MOISTURE MOVING ONSHORE THE GA/SC/NC COAST
IN THE SHORT TERM THEN SPREADING WEST ACROSS THE REST OF THE
REGION THROUGH THE BEGINNING OF NEXT WEEK. THIS PATTERN WILL PUT
GA RIGHT UNDER THIS PLUME THU THROUGH SAT. THE MODELS ARE SHOWING
PW VALUES INCREASING TO NEAR 2 INCHES BY 00Z THU AND STAYING THERE
THROUGH 00Z TUE OF NEXT WEEK. THE WPC 3 TO 5 DAY QPF TOTALS ARE STILL
SHOWING 2 TO 4 INCH TOTALS ACROSS THE STATE WITH ISOLATED HIGHER
AMOUNTS. BOTH THE GFS AND ECMWF SHOW THE AXIS OF THIS PLUME
SHIFTING WEST OF THE STATE BY SUNDAY MORNING...BUT GA STILL STAYS
IN MOIST FLOW. BOTH THE GFS AND ECMWF HAVE BEEN ADVERTISING THIS
WEATHER PATTERN FOR ABOUT 5 DAY NOW SO CONFIDENCE IN THIS
OCCURRING IS VERY HIGH.

DEESE

PREVIOUS DISCUSSION FROM 430 AM EDT WED JUL 3 2012

HYDROLOGY...

POTENTIALLY DANGEROUS SITUATION DEVELOPING...

SINCE 8 AM EDT THIS MORNING...WIDESPREAD RAINFALL AMOUNTS OF 1.5 TO 2
INCHES HAVE FALLEN ACROSS NORTHERN AND WESTERN GEORGIA. EXTREMELY
HIGH RAINFALL AMOUNTS OF 3.5-6.5 INCHES HAVE FALLEN IN PORTIONS OF
EXTREME WESTERN GEORGIA AND PORTIONS OF THE WESTERN AND NORTHERN
METRO ATLANTA AREAS. LATEST MODEL CONSENSUS SUGGESTS THAT AN
ADDITIONAL 3-4 INCHES OF RAINFALL IS POSSIBLE IN NORTHERN AND
WESTERN GEORGIA...AND 1-3 INCHES IS POSSIBLE ACROSS EASTERN AND
PORTIONS OF CENTRAL GEORGIA. IN LOCATIONS WHERE STORMS TRAIN OVER
THE SAME AREA...LOCALLY HIGHER AMOUNTS CAN BE EXPECTED. THESE
RAINFALL AMOUNTS WILL CONTINUE TO CAUSE RIVERS AND CREEKS TO
RISE...AND WIDESPREAD MINOR FLOODING CAN BE EXPECTED. THE BIG
CONCERN WILL BE CONTINUED FLOODING OVERNIGHT AND INTO EARLY THURSDAY
AND THE 4TH OF JULY ACTIVITIES OCCURRING IN THE AREA. IT IS EXTREMELY
IMPORTANT THAT ANYONE DRIVING...ESPECIALLY IN THE DARK...REFER TO
THE NWS ATLANTA WEBSITE /WWW.WEATHER.GOV/ATLANTA/ OR LOCAL TV MEDIA
OUTLETS BEFORE HITTING THE ROADS. DO NOT DRIVE THROUGH FLOODED
ROADWAYS OR AROUND BARRICADES! AGAIN...THIS EVENT HAS THE POTENTIAL
TO DEVELOP INTO A DANGEROUS SITUATION. PLEASE STAY ALERT TO CHANGING
CONDITIONS...AND IF VISITING OR TRAVELING AROUND NORTH AND CENTRAL
GEORGIA...PLEASE BE FAMILIAR WITH THE COUNTY YOU ARE IN...AND BE
AWARE OF ANY CREEKS...RIVERS...OR STREAMS YOU MAY BE LOCATED NEAR.

&&

.AVIATION...
12Z UPDATE...
MVFR TO TO IFR CEILINGS EXPECTED TO PERSIST THROUGH THE FORECAST
PERIOD AS TROPICAL MOISTURE CONTINUES ACROSS THE AREA. SHOWERS
WILL CONTINUE THIS MORNING WITH ISOLATED THUNDER THIS AFTERNOON.
WINDS EXPECTED TO STAY OUT OF THE E TO SE IN THE 7-14KT RANGE.
VSBYS WILL STAY MOSTLY VFR TO MVFR BUT MAY SEE SOME BRIEF PERIODS
OF IFR VSBYS IN AND AROUND STRONG SHRA/TSRA.

//ATL CONFIDENCE...12Z UPDATE...
CONFIDENCE MEDIUM ON ALL ELEMENTS.

01

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          82  70  83  69 /  90  80  80  60
ATLANTA         78  69  79  70 / 100  90  80  70
BLAIRSVILLE     74  66  76  66 / 100 100  90  70
CARTERSVILLE    80  70  81  70 / 100 100  90  70
COLUMBUS        80  70  83  71 / 100  70  80  70
GAINESVILLE     78  68  80  68 / 100  90  90  60
MACON           84  72  85  71 /  90  60  80  40
ROME            80  71  81  70 / 100 100  90  70
PEACHTREE CITY  79  69  81  69 / 100  80  80  70
VIDALIA         87  73  88  73 /  40  30  40  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR THE FOLLOWING
ZONES: BALDWIN...BANKS...BARROW...BARTOW...BIBB...BLECKLEY...
BUTTS...CARROLL...CATOOSA...CHATTAHOOCHEE...CHATTOOGA...
CHEROKEE...CLARKE...CLAYTON...COBB...COWETA...CRAWFORD...CRISP...
DADE...DAWSON...DEKALB...DODGE...DOOLY...DOUGLAS...EMANUEL...
FANNIN...FAYETTE...FLOYD...FORSYTH...GILMER...GLASCOCK...
GORDON...GREENE...GWINNETT...HALL...HANCOCK...HARALSON...
HARRIS...HEARD...HENRY...HOUSTON...JACKSON...JASPER...
JEFFERSON...JOHNSON...JONES...LAMAR...LAURENS...LUMPKIN...
MACON...MADISON...MARION...MERIWETHER...MONROE...MONTGOMERY...
MORGAN...MURRAY...MUSCOGEE...NEWTON...NORTH FULTON...OCONEE...
OGLETHORPE...PAULDING...PEACH...PICKENS...PIKE...POLK...
PULASKI...PUTNAM...ROCKDALE...SCHLEY...SOUTH FULTON...SPALDING...
STEWART...SUMTER...TALBOT...TALIAFERRO...TAYLOR...TELFAIR...
TOOMBS...TOWNS...TREUTLEN...TROUP...TWIGGS...UNION...UPSON...
WALKER...WALTON...WARREN...WASHINGTON...WEBSTER...WHEELER...
WHITE...WHITFIELD...WILCOX...WILKES...WILKINSON.

&&

SHORT TERM...01
LONG TERM....DEESE
AVIATION...01
Hazardous weather outlook, Jul 4, 4:54 AM EDT, 4 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
454 AM EDT THU JUL 4 2013

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-050900-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
454 AM EDT THU JUL 4 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT...

THE MAIN MOISTURE AXIS RESPONSIBLE FOR THE 2 TO 3 INCHES OF
RAINFALL YESTERDAY WILL SHIFT WESTWARD INTO ALABAMA THIS MORNING.
THIS WILL ALLOW FOR A BRIEF BREAK FROM THE SUSTAINED MODERATE
RAINFALL ACROSS THE AREA...ESPECIALLY AREAS SOUTH AND EAST OF A
COLUMBUS TO ATHENS LINE. AS WE GET INTO THE LATE MORNING AND
AFTERNOON HOURS...REDEVELOPMENT OF SHOWERS AND SCATTERED
THUNDERSTORMS IS EXPECTED ACROSS THE EXTREME NORTHERN TIER AS WELL
AS ALONG WESTERN PORTIONS OF THE FORECAST AREA. AN ADDITIONAL 1 TO
2 INCHES WITH LOCALLY HIGHER AMOUNTS IS ANTICIPATED IN THESE
AREAS. IN ADDITION...A LOW LEVEL WIND CORE WILL LEAD TO THE
DEVELOPMENT OF ISOLATED STRONG STORMS DURING THE AFTERNOON HOURS.

WEATHER HAZARDS EXPECTED...

PERIODS OF MODERATE TO HEAVY RAINFALL DURING THE AFTERNOON HOURS
WILL LEAD TO ADDITIONAL FLASH FLOODING AND RIVER FLOODING.

FREQUENT LIGHTNING...WIND GUSTS TO 40 MPH OR GREATER WILL BE
POSSIBLE IN THE STRONGER STORMS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

ALTHOUGH THE RAINFALL MAY NOT BE AS WIDESPREAD AS TODAYS AND
YESTERDAYS ACTIVITY...THERE WILL STILL BE PERIODS OF MODERATE TO
HEAVY RAINFALL IN SHOWERS AND THUNDERSTORMS THROUGH EARLY NEXT
WEEK. NORTHWEST GEORGIA LOOKS TO SEE THE BEST CHANCES FOR THIS
ADDITIONAL RAINFALL AND THERE IS CONCERN THAT ACCUMULATING HIGH
RAINFALL TOTALS WILL LEAD TO SIGNIFICANT FLOODING ACROSS THE AREA. PERSONS
PLANNING OUTDOOR ACTIVITIES FOR THE WEEKEND SHOULD MONITOR THE
LATEST FORECASTS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 3, 8:12 PM EDTFlash Flood WarningFFCUnion3 hr
Jul 3, 9:30 PM EDTSpecial Weather StatementFFCMacon, Schley, Taylor30 min
Jul 3, 9:33 PM EDTSpecial Weather StatementFFCDodge, Laurens, Wheeler27 min
Jul 3, 9:37 PM EDTSpecial Weather StatementFFCGlascock, Warren23 min
Jul 3, 9:55 PM EDTSpecial Weather StatementFFCMacon, Talbot, Taylor35 min
Jul 3, 9:56 PM EDTSpecial Weather StatementFFCLaurens34 min
Jul 3, 10:00 PM EDTSevere Thunderstorm WarningFFCTalbot, Taylor, Upson30 min
Jul 3, 10:25 PM EDTSevere Thunderstorm WarningFFCMeriwether, Pike, Talbot, Upson50 min
Jul 3, 11:05 PM EDTSpecial Weather StatementFFCCoweta, Meriwether, Pike40 min
Jul 3, 11:10 PM EDTSpecial Weather StatementFFCBaldwin, Greene, Hancock35 min
Jul 4, 1:33 AM EDTRiver Flood WarningFFCDawson, Forsyth4 hr
Jul 4, 2:25 PM EDTSpecial Weather StatementFFCHall35 min
Jul 4, 2:40 PM EDTSpecial Weather StatementFFCTaliaferro, Warren35 min
Jul 4, 3:00 PM EDTSpecial Weather StatementFFCTowns, Union, White45 min
Jul 4, 3:11 PM EDTSpecial Weather StatementFFCClarke, Greene, Morgan, Oconee, Putnam49 min
Jul 4, 4:43 PM EDTSpecial Weather StatementFFCJohnson, Treutlen, Washington47 min
Jul 4, 4:49 PM EDTSpecial Weather StatementFFCButts, Clayton, Fayette, Henry, Jasper, Lamar and 3 more41 min
Jul 4, 5:55 PM EDTFlash Flood WarningFFCJohnson, Laurens, Washington4 hr
Jul 4, 6:27 PM EDTSpecial Weather StatementFFCBartow, Cherokee, Forsyth, Gordon, Pickens33 min
Jul 4, 7:16 PM EDTSpecial Weather StatementFFCCatoosa, Whitfield44 min

Nearby

River Flood Warnings in Georgia, 2013Every river flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.